# SDR VNAA20241014007

- Difficulty date: September 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033202
- Condition: Cracked
- Location: Cockpit Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RACK ON FLOOR BEAM RBL 12.0 BTW FS 220.00 TO FS 229.00 AT FWD FUSELAGE INTERNAL STRUCTURE.     FLOOR BEAM RBL 12.0 BTW FS 220.00 TO FS 229.00 AT FWD FUSELAGE INTERNAL STRUCTURE WAS REPAIRED PER REO 690-53-11-1851 REV. - -
